# SDR UALA2013060703988

- Difficulty date: June 7, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 68,450 hours, 9,851 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772222
- Part serial: 511
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE FELL OUT OF CONTAINER- SLIDE WAS PINNED AND DID NOT INFLATE.  INSTALLED ESCAPE SLIDE ASSY.
